# SDR ASAA2014022506985

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,271 hours, 8,652 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST BEFORE TOP OF DESCENT,  FUEL IMBALANCE ANNUNCIATION ILLUMINATED.  COULD NOT CONFIRM LEAK.  APPEARED TO BE DUE TO HIGHER FUEL FLOW ON LT ENGINE, 200 LBS OR SO MORE THAN THE RIGHT.  IMBALANCE WAS STABLE AT 1000-1100 LBS THROUGH LANDING.  ACFT GROUNDED.  FQIS & CDS TESTED GOOD,  NO FAULTS.  TRANSFERRED FUEL BETWEEN NR 1 & NR 2 TANKS.  APPEARED NORMAL. NO LEAKS NOTED. NO FUEL IMBALANCES NOTED.
